Nieves, M (2017) Asymptotic analysis of solutions to transmission problems in solids with many inclusions. SIAM Journal on Applied Mathematics, 77 (4). 1417 - 1443. ISSN 0036-1399

[img]
Preview
Text
cluster_asymptotics_transmission_symplectic.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial.

Download (7MB) | Preview
Item Type: Article
Uncontrolled Keywords: clouds of defects; transmission problems; approximations for large clusters; compound asymptotic approximations
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Depositing User: Symplectic
Date Deposited: 03 Nov 2017 15:43
Last Modified: 03 Nov 2017 15:43
URI: http://eprints.keele.ac.uk/id/eprint/4172

Actions (login required)

View Item View Item